The Annals of Mathematical Statistics

The Problem of $m$ Rankings

M. G. Kendall and B. Babington Smith

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 10, Number 3 (1939), 275-287.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177732186

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177732186

Mathematical Reviews number (MathSciNet)
MR128

Citation

Kendall, M. G.; Smith, B. Babington. The Problem of $m$ Rankings. The Annals of Mathematical Statistics 10 (1939), no. 3, 275--287. doi:10.1214/aoms/1177732186. http://projecteuclid.org/euclid.aoms/1177732186.


Export citation